advertisement
Question
Posted by: LOST SOUL | 2007/07/30

CS, PLEASE HELP

My friend committed suicide. I was told he had taken ratex and lenapain.Is this possible. How much would he have taken to kill himself. I just cant deal with it. Please explain if it possible to overdose on these.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

So sorry to hear about this, LS --- how awful ! What happened obviously IS possible, unfortunately. Rat poison is never wholesome stuff, as rats are, size for size, tougher than we are. And I think that chemical was involved in a highyl publicised murder case last year. Lenapain would be less reliably lethal, but depending on dosage. It contains a component that makes many of us very drowsy. But what is important isn't discussing the chemistry of this, but that you should see a good local counsellor to work on your grief over this loss

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement